# SDR AALA201904309003

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 55,118 hours, 22,556 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED WITH ASSOCIATED CHIME FOR 2 TO 3 MINUTES, THEN LIGHT AND CHIME STOPPED. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTION SELF TEST PER AMM 26-14-00, NO FAULTS NOTED.
